# SDR UALA2011041301784

- Difficulty date: April 13, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 62,445 hours, 11,442 cycles
- Engine: Pwa PW4077
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: BMS1360T10C03G20
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED,OPEN,BURNT WIRE HARNESS IN BAY STA 1642 TO STA 1664, RBL24 UNDER FLOORBOARDS. WIRES FOR POWER DRIVE UNITS. ORDERED REPLACEMENT WIRE AND STARTED MARKING, ID BROKEN LEADS. (AOG Y3604 3 COLOR CONDUCTOR. 561-1247). ID WIRES FOR R,B, AND Y LEADS REF W5081- 3009 (3001, 3005) AND MARKED. RPR'D WIRES INSTLD ENVRMNTL SPLICES REF GNMM. PROVIDED CLEARANCE OFF FLOOR. REF WDM. ALL PIT LOADING CHECKS OKAY.
